# SDR AALA202112279185

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N829AN
- Make and model: Boeing 787-9
- Aircraft serial: 40651
- Aircraft time: 16,782 hours, 1,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ACTIVE FAULT MESSAGES 33-11429 AND 33-11229. LOWER 4L DOOR EMERGENCY LIGHTS AND LAST 5 ROWS OF EMERGENCY LIGHTS INOPERATIVE. NUMBER 07 WIRELESS CONTROL UNIT (AALA202112250327) AND BATTERY (AALA202112275745) ABOVE DOOR 4L WAS REPLACED BY 761012. NUMBER 13 WIRELESS CONTROL UNIT WAS MOVED TO NUMBER 29 WIRELESS CONTROL UNIT POSITION AND NEW WIRELESS CONTROL UNIT (AALA202112278698) INSTALLED INTO NUMBER 13 WIRELESS CONTROLLER UNIT POSITION PER AMM DMC-B787-A-33-51-07-01A-520A-A AND AMM DMC-B787-A-33-51-07-01A-720A-A. NEW WIRELESS CONTROL UNIT BATTERY INSTALLED INTO NUMBER 29 WIRELESS CONTROL UNIT POSITION PER AMM DMC-B787-A-33-51-07-01B-520A-A AND DMC-B787-A-33-51-07-01B-720A-A. INSTALLED SWITCH (AALA202112279192) PER AMM DMC-B787-A-33-51-07-04A-750A-A. OPERATIONS CHECKS GOOD. NO FAULTS.
